# SDR SWIA201438461

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,284 hours, 23,188 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Detector
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE IN FLIGHT.  MESSAGE DID NOT CLEAR IN F/A OR STBY.  REMOVED DISPLAY COOL LOW FLOW DETECTOR AND CLEANED DETECTOR PROBE.  REINSTALLED IAW AMM.
